MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS02
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysterectomy.Event description: event 1 of 2: (b)(4).Event 2 of 2: (b)(4).The surgeons noted a "forced" passage of the needles mentioned in the cfs02 sleeve ref.As a result, there was needle rubbing with the plastic of the sleeve.The needles remained stuck in the trocar, some of them loosened during the manipulations.This type of event occurred twice in 24 hours with 2 references of the sleeve mentioned.No unit of this reference cfs02 was kept.Needles used :[brand name redacted] 2/0 aiguille 31 mm 1/2c ref : jv3016 -[brand name redacted] 0 aiguille 26 mm 1/2c ref : x905h.Type of intervention: surgeons used another cfs02 lot number and everything went well patient status: fine.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: event 1 of 2: (b)(4) (report id 2027111-2022-00685); event 2 of 2: (b)(4) (report id 2027111-2022-00686).The surgeons noted a "forced" passage of the needles mentioned in the cfs02 sleeve ref.As a result, there was needle rubbing with the plastic of the sleeve.The needles remained stuck in the trocar, some of them loosened during the manipulations.This type of event occurred twice in 24 hours with 2 references of the sleeve mentioned.No unit of this reference cfs02 was kept.Needles used :[brand name redacted] 2/0 aiguille 31 mm 1/2c ref : jv3016 -[brand name redacted] 0 aiguille 26 mm 1/2c ref : x905h.Type of intervention: surgeons used another cfs02 lot number and everything went well patient status: fine.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event and a previous occurrence, it is likely that the needles used were too large to fit through the trocar.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event was initially reported based on the description of the event.However, based on further examination of the event, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.Correction: the component code in section h6 was corrected.

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15160939
Report Number2027111-2022-00685
Device Sequence Number5874642
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)250418(30)01(10)1448394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Model NumberCFS02
Device Catalogue Number101472915
Device Lot Number1448394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEEDLES
Patient SexUnknown